# SDR DALA1138610998

- Difficulty date: June 3, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 51,729 hours, 37,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTICED LEFT AIR CONDITIONING PACK INDICATOR READ 45 PSI (MAXIMUM IS 28 PSI).  FLIGHT CREW TURNED OFF PACK.  STILL READ 20 PSI.  CREW ALSO NOTICED FAINT, HOT BURNING OIL SMELL ON CLIMBOUT.  MAINTENANCE REPLACED LEFT AIR CONDITIONING SUPPLY PRESSURE TRANSMITTER PER AMM.  UNABLE TO DUPLICATE SMELL ON GROUND.  CREW COMMITTED THAT THERE WAS NO SMELL DURING CRUISE OR APPROACH.  AIRCRAFT OK FOR SERVICE.
